Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Getting queasiness, took anti nausea pill, tiredness. Had fundoplication surgery. Pregnant?

In the past week to week and a half I have been getting queasy after every meal with a mild hot flash . There was 1 time the other day when my queasiness was really bad but I took an anti- nausea pill and felt better after about an hour. Not only do I have queasiness after every meal but I am also tired all of the time. I m trying to figure out if I am pregnant. I am not suppose to start for another 16 days so I know that it is still too early for a pregnancy tests to come out positive. I am also having a white vaginal discharge . I just had fundoplication sugery a little over a month ago, so I didn t know if the queasiness was because of it or something else. The queasiness didn t start until about a week to week and a half ago. I had just started getting my energy back from after the surgery and once the queasiness started I went back to being tired all of the time. Any suggestions?
Asked On : Fri, 1 Mar 2013
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Mar 2013
Thank you for your query.
A fundoplication would not cause nausea after a month, specially when you were okay in the interim period.
However it is worthwhile to consult your surgeon, because that seems to be the most logical conclusion.
Otherwise, extreme nausea could be due to gastritis, or early stage jaundice, or some hormonal medications you are taking.
As far as the pregnancy is concerned, you would only know for sure when you take a pregnancy test.
THe earliest you could do that is a few days after your missed period, so it is too early for that.
I would recommend a consult with your surgeon, and evaluating gastrointestinal causes of the nausea.
take care.
Answered: Sat, 2 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor